# SDR SWAA2022022194294

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT SHIELD BS 500-500A RBL 24 / REMOVED AND REPLACED FCB AFT SHIELD AT BS 500-500A RBL 24 PER B737 SRM 51-40-02-0G-0 AND DRAWING # 143A0080 P/N 7531855 PO# LINE 692902/1; NO SRM ALLOWABLE DAMAGE FOR THIS PART.
